Previous |  Up |  Next

Article

Keywords:
stochastic skew-evolution semiflow; nonuniform exponential dichotomy in mean square
Summary:
In this paper we study a general concept of nonuniform exponential dichotomy in mean square for stochastic skew-evolution semiflows in Hilbert spaces. We obtain a variant for the stochastic case of some well-known results, of the deterministic case, due to R. Datko: Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. Math. Anal., 3(1972), 428–445. Our approach is based on the extension of some techniques used in the deterministic case for the study of asymptotic behavior of skew-evolution semiflows in Banach spaces.
References:
[1] Arnold, L.: Stochastic Differential Equations: Theory and Applications. A Wiley-Interscience Publication. New York etc.: John Wiley & Sons (1974). MR 0443083 | Zbl 0278.60039
[2] Ateiwi, A. M.: About bounded solutions of linear stochastic Ito systems. Miskolc Math. Notes 3 (2002), 3-12 MR 1921482
[3] Bensoussan, A., Flandoli, F.: Stochastic inertial manifold. Stochastics and Stochastics Reports 53 (1995), 13-39. DOI 10.1080/17442509508833981 | MR 1380488 | Zbl 0854.60059
[4] Buse, C., Barbu, D.: The Lyapunov equations and nonuniform exponential stability. Stud. Cerc. Mat. 49 (1997), 25-31. MR 1671501 | Zbl 0893.93031
[5] Caraballo, T., Duan, J., Lu, K., Schmalfuss, B.: Invariant manifolds for random and stochastic partial differential equations. Adv. Nonlinear Stud. 10 (2010), 23-52. DOI 10.1515/ans-2010-0102 | MR 2574373 | Zbl 1209.37094
[6] Prato, G. Da, Ichikawa, A.: Lyapunov equations for time-varying linear systems. Systems Control Lett. 9 (1987), 165-172. DOI 10.1016/0167-6911(87)90023-5 | MR 0906236 | Zbl 0678.93051
[7] Prato, G. Da, Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Encyclopedia of Mathematics and Its Applications. 44 Cambridge etc. Cambridge University Press (1992). MR 1207136 | Zbl 0761.60052
[8] Datko, R.: Uniform asymptotic stability of evolutionary processes in a Banach space. SIAM J. Math. Anal. 3 (1972), 428-445. DOI 10.1137/0503042 | MR 0320465 | Zbl 0241.34071
[9] Flandoli, F.: Stochastic flows for nonlinear second-order parabolic SPDE. Ann. Probab. 24 (1996), 547-558. DOI 10.1214/aop/1039639354 | MR 1404520 | Zbl 0870.60056
[10] Lemle, L. D., Wu, L.: Uniqueness of $C_{0}$-semigroups on a general locally convex vector space and an application. Semigroup Forum 82 (2011), 485-496. DOI 10.1007/s00233-010-9285-3 | MR 2796039 | Zbl 1227.47026
[11] Lupa., N., Megan, M., Popa, I. L.: On weak exponential stability of evolution operators in Banach spaces. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 73 (2010), 2445-2450. DOI 10.1016/j.na.2010.06.017 | MR 2674082 | Zbl 1218.47065
[12] Megan, M., Sasu, A. L., Sasu, B.: Nonuniform exponential unstability of evolution operators in Banach spaces. Glas. Mat., III. Ser. 36 (2001), 287-295. MR 1884449 | Zbl 1008.34053
[13] Mohammed, S. - E. A., Zhang, T., Zhao, H.: The stable manifold theorem for semilinear stochastic evolution equations and stochastic partial differential equations. Mem. Am. Math. Soc. 196 (2008), 1-105. MR 2459571 | Zbl 1169.60014
[14] Skorohod, A. V.: Random Linear Operators, Transl. from the Russian. Mathematics and Its Applications. Soviet Series., D. Reidel Publishing Company, Dordrecht, Boston, Lancaster (1984). MR 0733994
[15] Stoica, C., Megan, M.: Nonuniform behaviors for skew-evolution semiflows in Banach spaces. Operator theory live. Proceedings of the 22nd international conference on operator theory, Timişoara, Romania, July 3-8, 2008. Bucharest: The Theta Foundation. Theta Series in Advanced Mathematics 12 (2010), 203-211. MR 2731875
[16] Stoica, D.: Uniform exponential dichotomy of stochastic cocycles. Stochastic Process. Appl. 12 (2010), 1920-1928. DOI 10.1016/j.spa.2010.05.016 | MR 2673981 | Zbl 1201.60060
Partner of
EuDML logo